# SDR CA031217007

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE FAIL MESSAGES, YD NOT CENTER, AIR DATA FAIL AND ATT DATA FAIL. FOUND CHAFED DATA BUSS WIRES BEHIND MFD2 CAUSED BY 3428-P1-A3 CONNECTOR BACKSHELL.  SPLICE REPAIRED.
